Nonlinear equatorial spread F: Spatially large bubbles resulting from large horizontal scale initial perturbations
Article first published online: 20 SEP 2012
This paper is not subject to U.S. copyright. Published in 1980 by the American Geophysical Union.
Journal of Geophysical Research: Space Physics (1978–2012)
Volume 85, Issue A5, pages 2131–2142, 1 May 1980
How to Cite
1980), Nonlinear equatorial spread F: Spatially large bubbles resulting from large horizontal scale initial perturbations, J. Geophys. Res., 85(A5), 2131–2142, doi:10.1029/JA085iA05p02131., and (
- Issue published online: 20 SEP 2012
- Article first published online: 20 SEP 2012
- Manuscript Accepted: 31 JAN 1980
- Manuscript Received: 5 DEC 1979
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!